Doctor insights on:
Addicted Co Codamol Worried Able
A number of things: An old TV commercial showed a woman pacing and acting very worried - the voiceover said "If you are worried that you might have a drug problem, you very probably HAVE a drug problem." Physical dependency is shown by increasing dose and withdrawal symptoms, but addiction requires loss of control, doing more harm than good, drug use causing harm in a persons life in multiple areas. See your doctor ...Read more
I need help. Severe anxiety. Addicted to ativan (lorazepam) and lortab for 7 months. Places i want to go 4 treatment won't take medicare or insurance. I'm lost.
Severe anxiety: You may want to try going to a community mental health center in addition to going to an aa or na meeting for a great deal of support. These meetings take place everywhere (just look online for meetings in your area) and are free of charge. A community mental health center will work with you on a sliding fee scale. ...Read moreSee 1 more doctor answer
Troubling: Your question suggests many red flags for dependency. You categorize your evenings as "drink free" or, I suppose, "drink ok" nights! And then you say you must have a narcotic (co-codamol is paracetamol and codeine, a narcotic) on the other nights. It's not ok ... confront the fact that this is a dependency problem and investigate ways to get help. We care..write back and let us know how it goes ...Read more
Support and counsel: He needs to understand that he has a problem. Admitting it to himself is the first step. What is the reason that he is on the narcotic in the first place? How is he continuing to having prescriptions written. Seek professional help through his physician, a counselor, posssibly and chronic pain specialist, psychologist , counseling center. ...Read more
My father is 69 he has drunk alcohol taken 4mg Xanax (alprazolam) 60 mg diazepam and 500 mg of diclofenac - what should I do help please !
Girlfriend becoming isolated takes 3-4 500vicodin permanently chronic pain daily 6 beers cigarettes not communicating with friends nor me, what to do?
Tough problem: If someone is becoming chemically dependent and depressed, and does not see there is a problem nor want to do anything about it, the only thing you can do is to help yourself. Try alanon, where you will find others struggling with the same issues. If there are supportive family members, you can discuss the possibilities of a family/friend intervention. Anger, guilt, shame are all normal. ...Read more
If u r on methadon 90mg an u get high off of heroine? I'm not asking because i'm an addict i'm concerned about someone else
Not a good idea: Methadone and heroin can be lethal if combined. Dying from a big opiate dose can do the following: cardiopulmonary edema is a condition that causes fluid to pool around the lungs and heart, so the person can drown in their own fluids because oxygen can't get to the body. Also, aspiration and bacterial pneumonia could be another cause of death. Take your friend to the er. ...Read more
Yes and no: BTW the 'apo' is just a brand name and has nothing to do with the drug effects. Lorazepam (ativan) is a benzodiazepine, and all of these drugs cause physical dependency. Anybody taking these drugs regularly in enough of a dose long enough develops such dependency and drug must be tapered. Addiction is another matter entirely, and involves using drug for wrong reasons & inability to control it. ...Read moreSee 1 more doctor answer
If I take about 12 paracedemol, 5 co codamol, a diazipam, 10 other painkillers and 4 naproxens all at once, will I die?
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
I am on a roxicodine (4x 15mg daily) Opana (15mg 1xdaily) withdrawal because someone stole them.! is there any chance i could die from withdrawals?
Unlikely: You may take over the counter medications for pain relief. Make sure to not exceed the recommended doses. If you can manage without the medications that were stolen, you may look at it as a blessing. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Hi, i'm 36 years old , i'm prescribed aderall XR 120, wellbutrin (bupropion) 225 mg and ketamine. I take creatine, would creatine and ketamine be tough on kidneys?
Yes.: Creatine can cause muscle damage and can overload your kidneys causing acute renal failure. I also think your Adderall is excessive along with your wellbutrin, (bupropion) both used for adhd and this medications taking at these doses for long periods of time could also damage your liver.Please go back to your pcp and get checked. Be careful. ...Read more
I mistaken Methocarbamol for Tylenol (acetaminophen) I'm 30 weeks pregnant .help please! Can this harm my baby?
New Ins. Refused prior auth on Ambien (zolpidem) 20mg prescription I have taken for years. I'm Suffering withdrawal, what can I do home remedies? Sweating, flushing, shaky
Touch base with doc: Ideally you should have some plan of action/management that you've come up with your doctor, like a slow taper off of Ambien (zolpidem). It's no surprise your insurance won't cover that dosing range as it's an off-label dose at this point. Nonprescription wise, you can utilize cold packs for the sweats, exercise, magnesium supplements and relaxing teas like chamomile but this will likely only help a bit. ...Read moreSee 1 more doctor answer